# SDR CALA2022053001376

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Part number: D5323154220001
- Condition: Corroded
- Location: Fr29-39/Stgr 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION FOUND ON FWD CRG COMP LOWER AREA FR 29-39/STGR 41 AS NOTED ON LTPR NR# 5001160885-0010. WITH NO CRACKS NOTED, LENGTH OF DAMAGE IS GREATER THAN 200MM, FR29-FR30 PER SRM 53-21-13-300-003, CAT "B" REPAIR, INSPECTION WHICHEVER COMES FIRST, SUBSEQUENT INSP AND METHOD TBD PER OUT OF LIMITS PER SRM 53-21-13-283-004, REPAIRED STR41R BETWEEN THRESHOLD FROM THE TIME OF EMBODIMENT IS 60000FC/120000FH SRI 53-21-13-205-005 BLENDED AND EVALUATED CORROSION ON STR41R BETWEEN FR29-FR30, L=216MM, W=21.2MM, D=1.55MM, OUT OF LIMITS, DVI PER NTM 51-90-00 OK TO DIP REPAIRED STRINGER. CAT B INSPECTION THRESHOLD FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT TIME OF ADL/REPAIR EMBODIMENT 60000 FC / 120000 FH WHICHEVER OCCURS FIRST SUBSEQUENT INSPECTIONS TBD INTERVALS OF INSPECTION METHOD  TBD. PER SRI 53-21-13-205-005 AND SRM 53-21-13-300-003AND 53-21-13-283-004 RII REQUIREMENT''S CW U247351 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
